Alert archive / Illinois / Wind Chill Warnings in 2008
Wind Chill Warning 3, NWS Chicago, IL
NWS Chicago, IL issued this wind chill warning at Feb 9, 2008, 4:24 AM CST for 9 counties in Illinois. It took effect at Feb 9, 2008, 3:24 PM CST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2008, 4:24 AM CST (10:24 UTC)
- In effect from
- Feb 9, 2008, 3:24 PM CST
- Expired
- Feb 10, 2008, 12:48 PM CST
- In force
- 21 hr
- Issued by
- NWS Chicago, IL
Counties Boone County, IL, DeKalb County, IL, DuPage County, IL, Kane County, IL, Lake County, IL, Lee County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL
The radar
The Chicago radar (KLOT), 74 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 10.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLOT 091024 WSWLOT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 424 AM CST SAT FEB 9 2008 ILZ003>006-008-010>012-091830- /O.UPG.KLOT.WC.A.0001.080210T0600Z-080210T1600Z/ /O.NEW.KLOT.WC.W.0003.080210T0600Z-080211T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA 424 AM CST SAT FEB 9 2008 ...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY. THE WIND CHILL WATCH IS NO LONGER IN EFFECT. A HIGH WILL MOVE OVER NORTH CENTRAL ILLINOIS BY MIDNIGHT MONDAY. ARTIC AIR WILL MOVE OVER THE REGION WITH TEMPERATURES OF 7 TO 9 BELOW ZERO SUNDAY MORNING. SINCE THE HIGH WILL BE OVER NORTH DAKOTA SATURDAY NIGHT THERE WILL BE A WIND OF 15 TO 25 MPH. THE WIND CHILL COULD BE 27 TO 36 BELOW ZERO SUNDAY MORNING. THIS IS DANGEROUS AND YOU SHOULD DRESS WARMLY AND IN LAYERS IF YOU ARE GOING TO BE OUTSIDE SUNDAY. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ013-091830- /O.NEW.KLOT.WC.W.0003.080210T0600Z-080211T0000Z/ DUPAGE- 424 AM CST SAT FEB 9 2008 ...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY. A HIGH WILL MOVE OVER NORTH CENTRAL ILLINOIS BY MIDNIGHT MONDAY. ARTIC AIR WILL MOVE OVER THE REGION WITH TEMPERATURES OF 7 TO 9 BELOW ZERO SUNDAY MORNING. SINCE THE HIGH WILL BE OVER NORTH DAKOTA SATURDAY NIGHT THERE WILL BE A WIND OF 15 TO 25 MPH. THE WIND CHILL COULD BE 27 TO 36 BELOW ZERO SUNDAY MORNING. THIS IS DANGEROUS AND YOU SHOULD DRESS WARMLY AND IN LAYERS IF YOU ARE GOING TO BE OUTSIDE SUNDAY. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ014-019>023-032-033-039-INZ001-002-010-011-019-091830- /O.NEW.KLOT.WC.Y.0005.080210T0600Z-080211T0000Z/ COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS- FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...CHICAGO...OTTAWA...OSWEGO...MORRIS... JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 424 AM CST SAT FEB 9 2008 /524 AM EST SAT FEB 9 2008/ ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /1 AM EST/ TONIGHT TO 6 PM CST /7 PM EST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /1 AM EST/ TONIGHT TO 6 PM CST /7 PM EST/ SUNDAY. A HIGH WILL MOVE OVER NORTH CENTRAL ILLINOIS BY MIDNIGHT MONDAY. ARTIC AIR WILL MOVE OVER THE REGION WITH TEMPERATURES OF 2 ABOVE TO 3 BELOW ZERO SUNDAY MORNING. SINCE THE HIGH WILL BE OVER NORTH DAKOTA SATURDAY NIGHT THERE WILL BE A WIND OF 15 TO 25 MPH. THE WIND CHILL COULD BE 20 TO 26 BELOW ZERO SUNDAY MORNING. THIS IS DANGEROUS AND YOU SHOULD DRESS WARMLY AND IN LAYERS IF YOU ARE GOING TO BE OUTSIDE SUNDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
6 follow-up statements
000 WWUS43 KLOT 091628 WSWLOT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1028 AM CST SAT FEB 9 2008 ILZ003>006-008-010>013-100030- /O.CON.KLOT.WC.W.0003.080210T0600Z-080211T0000Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA 1028 AM CST SAT FEB 9 2008 ...WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... A WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY. BITTERLY COLD SUBZERO TEMPERATURES AND NORTHWEST WINDS OF 25 TO 35 MPH WILL SEND WIND CHILL TEMPERATURES PLUMMETING TO 30 TO 35 DEGREES BELOW ZERO LATE TONIGHT INTO SUNDAY MORNING. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ014-019>023-032-033-039-INZ001-002-010-011-019-100030- /O.CON.KLOT.WC.Y.0005.080210T0600Z-080211T0000Z/ COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS- FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...CHICAGO...OTTAWA...OSWEGO...MORRIS... JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY... VALPARAISO...MOROCCO...RENSSELAER...FOWLER 1028 AM CST SAT FEB 9 2008 /1128 AM EST SAT FEB 9 2008/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /1 AM EST/ TONIGHT TO 6 PM CST /7 PM EST/ SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /1 AM EST/ TONIGHT TO 6 PM CST /7 PM EST/ SUNDAY. BITTERLY COLD SUBZERO TEMPERATURES AND NORTHWEST WINDS OF 25 TO 35 MPH WILL SEND WIND CHILL TEMPERATURES PLUMMETING TO 20 TO 30 DEGREES BELOW ZERO LATE TONIGHT INTO SUNDAY MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ IZZI
000 WWUS43 KLOT 092124 WSWLOT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 324 PM CST SAT FEB 9 2008 ILZ014-100530- /O.UPG.KLOT.WC.Y.0005.080210T0600Z-080211T0000Z/ /O.EXB.KLOT.WC.W.0003.080210T0800Z-080210T2200Z/ COOK- INCLUDING THE CITY OF...CHICAGO 324 PM CST SAT FEB 9 2008 ...WIND CHILL WARNING IN EFFECT FROM 2 AM TO 4 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 2 AM TO 4 PM CST SUNDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. BITTERLY COLD SUBZERO TEMPERATURES AND NORTHWEST WINDS OF 25 TO 35 MPH WILL SEND WIND CHILL TEMPERATURES PLUMMETING TO 20 TO 30 DEGREES BELOW ZERO LATE TONIGHT THROUGH MIDDAY SUNDAY. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ003>006-008-010>013-100530- /O.EXT.KLOT.WC.W.0003.080210T0800Z-080210T2200Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA 324 PM CST SAT FEB 9 2008 ...WIND CHILL WARNING NOW IN EFFECT FROM 2 AM TO 4 PM CST SUNDAY... THE WIND CHILL WARNING IS NOW IN EFFECT FROM 2 AM TO 4 PM CST SUNDAY. BITTERLY COLD SUBZERO TEMPERATURES AND NORTHWEST WINDS OF 25 TO 35 MPH WILL SEND WIND CHILL TEMPERATURES PLUMMETING TO 30 TO 35 DEGREES BELOW ZERO LATE TONIGHT THROUGH MIDDAY SUNDAY. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ019>023-032-033-039-INZ001-002-010-011-019-100530- /O.EXT.KLOT.WC.Y.0005.080210T0800Z-080210T2200Z/ LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...OTTAWA...OSWEGO...MORRIS...JOLIET... KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO... MOROCCO...RENSSELAER...FOWLER 324 PM CST SAT FEB 9 2008 /424 PM EST SAT FEB 9 2008/ ...WIND CHILL ADVISORY NOW IN EFFECT FROM 2 AM CST /3 AM EST/ TO 4 PM CST /5 PM EST/ SUNDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 2 AM CST /3 AM EST/ TO 4 PM CST /5 PM EST/ SUNDAY. BITTERLY COLD SUBZERO TEMPERATURES AND NORTHWEST WINDS OF 25 TO 35 MPH WILL SEND WIND CHILL TEMPERATURES PLUMMETING TO 20 TO 30 DEGREES BELOW ZERO LATE TONIGHT THROUGH MIDDAY SUNDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ IZZI
000 WWUS43 KLOT 100237 WSWLOT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 837 PM CST SAT FEB 9 2008 ILZ003>006-008-010>014-101045- /O.CON.KLOT.WC.W.0003.080210T0800Z-080210T2200Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO 837 PM CST SAT FEB 9 2008 ...WIND CHILL WARNING REMAINS IN EFFECT FROM 2 AM TO 4 PM CST SUNDAY... A WIND CHILL WARNING REMAINS IN EFFECT FROM 2 AM TO 4 PM CST SUNDAY. A COLD FRONT HAS MOVED THROUGH THE REGION...BEGINNING THE TREND DOWNWARD IN TEMPERATURES. WINDS HAVE ALSO STARTED TO GUST ABOVE 30 MPH AT TIMES. TEMPERATURES WILL CONTINUE TO DROP THROUGH THE NIGHT AND WITH THE WINDS REMAINING STRONG AND GUSTY...WIND CHILL TEMPERATURES WILL DROP INTO THE 30 TO 35 DEGREES BELOW ZERO RANGE LATE TONIGHT THROUGH MIDDAY SUNDAY. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ019>023-032-033-039-INZ001-002-010-011-019-101045- /O.CON.KLOT.WC.Y.0005.080210T0800Z-080210T2200Z/ LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...OTTAWA...OSWEGO...MORRIS...JOLIET... KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO... MOROCCO...RENSSELAER...FOWLER 837 PM CST SAT FEB 9 2008 /937 PM EST SAT FEB 9 2008/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM CST /3 AM EST/ TO 4 PM CST /5 PM EST/ SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM CST /3 AM EST/ TO 4 PM CST /5 PM EST/ SUNDAY. A COLD FRONT HAS MOVED THROUGH THE REGION...BEGINNING THE TREND DOWNWARD IN TEMPERATURES. WINDS HAVE ALSO STARTED TO GUST ABOVE 30 MPH AT TIMES. TEMPERATURES WILL CONTINUE TO DROP THROUGH THE NIGHT AND WITH THE WINDS REMAINING STRONG AND GUSTY...WIND CHILL TEMPERATURES WILL DROP INTO THE 20 TO 30 DEGREES BELOW ZERO RANGE LATE TONIGHT THROUGH MIDDAY SUNDAY. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ HALBACH
000 WWUS43 KLOT 101031 WSWLOT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 431 AM CST SUN FEB 10 2008 ILZ003>006-008-010>014-101830- /O.EXT.KLOT.WC.W.0003.000000T0000Z-080210T2300Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO 431 AM CST SUN FEB 10 2008 ...WIND CHILL WARNING NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... THE WIND CHILL WARNING IS NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A STRONG NORTHWEST WIND AND TEMPERATURES AROUND ZERO WILL CREATE WIND CHILL TEMPERATURE 25 TO 30 DEGREES BELOW ZERO. SOME SCATTERED LOCATIONS MAY HAVE A WIND CHILL OF 30 TO 32 DEGREES BELOW ZERO. THESE COLD CONDITIONS WILL CONTINUE ACROSS NORTH CENTRAL AND NORTHEAST ILLINOIS THROUGH 5 PM THIS EVENING. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ019>023-032-033-039-INZ001-002-010-011-019-101830- /O.EXT.KLOT.WC.Y.0005.000000T0000Z-080210T2300Z/ LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...OTTAWA...OSWEGO...MORRIS...JOLIET... KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO... MOROCCO...RENSSELAER...FOWLER 431 AM CST SUN FEB 10 2008 /531 AM EST SUN FEB 10 2008/ ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 5 PM CST /6 PM EST/ THIS AFTERNOON... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST /6 PM EST/ THIS AFTERNOON. A STRONG NORTHWEST WIND AND TEMPERATURES AROUND ZERO WILL CREATE A WIND CHILL TEMPERATURE OF 20 TO 25 DEGREES BELOW ZERO. MANY LOCATIONS MAY HAVE A WIND CHILL OF 25 TO 29 DEGREES BELOW ZERO. THESE COLD CONDITIONS WILL CONTINUE ACROSS EAST CENTRAL ILLINOIS NORTHWEST INDIANA THROUGH 5 PM THIS EVENING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KLOT 101501 WSWLOT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 901 AM CST SUN FEB 10 2008 ILZ003>006-008-010>014-102300- /O.CON.KLOT.WC.W.0003.000000T0000Z-080210T2300Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO 901 AM CST SUN FEB 10 2008 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. STRONG NORTHWEST WINDS AND TEMPERATURES AROUND 5 BELOW ZERO WILL CONTINUE TO RESULT IN WIND CHILLS OF AROUND 30 DEGREES BELOW ZERO THIS MORNING. DURING THE AFTERNOON TEMPERATURES WILL SLOWLY CLIMB TO ZERO TO 5 ABOVE...HOWEVER STRONG NORTHWEST WINDS WILL CONTINUE TO PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO THROUGH THE AFTERNOON. A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF PRECAUTIONS ARE NOT TAKEN. $$ ILZ019>023-032-033-039-INZ001-002-010-011-019-102300- /O.CON.KLOT.WC.Y.0005.000000T0000Z-080210T2300Z/ LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- INCLUDING THE CITIES OF...OTTAWA...OSWEGO...MORRIS...JOLIET... KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO... MOROCCO...RENSSELAER...FOWLER 901 AM CST SUN FEB 10 2008 /1001 AM EST SUN FEB 10 2008/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST /6 PM EST/ THIS AFTERNOON... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST /6 PM EST/ THIS AFTERNOON. STRONG NORTHWEST WINDS AND TEMPERATURES NEAR ZERO WILL CONTINUE TO RESULT IN WIND CHILLS OF 20 TO 30 BELOW THIS MORNING. DURING THE AFTERNOON TEMPERATURES WILL SLOWLY CLIMB TO 5 TO 10 ABOVE...HOWEVER WIND CHILLS WILL LIKELY HOVER AROUND 20 BELOW INTO THE AFTERNOON AS STRONG NORTHWEST WINDS CONTINUE. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ IZZI
000 WWUS43 KLOT 101848 WSWLOT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1248 PM CST SUN FEB 10 2008 ILZ003-004-008-010-011-110300- /O.CAN.KLOT.WC.W.0003.000000T0000Z-080210T2300Z/ /O.EXB.KLOT.WC.Y.0005.000000T0000Z-080211T0400Z/ WINNEBAGO-BOONE-OGLE-LEE-DE KALB- INCLUDING THE CITIES OF...ROCKFORD...OREGON...DIXON...DEKALB 1248 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST THIS EVENING. THE WIND CHILL WARNING HAS BEEN CANCELLED. STRONG NORTHWEST WINDS AND BITTERLY COLD TEMPERATURES WILL KEEP WIND CHILLS BETWEEN 20 AND 30 BELOW ZERO THROUGH THIS EVENING. OVERNIGHT THE WINDS WILL DIMINISH TO LESS THAN 10 MPH...HOWEVER TEMPERATURES WILL REMAIN BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ ILZ005-006-012>014-110300- /O.CAN.KLOT.WC.W.0003.000000T0000Z-080210T2300Z/ /O.EXB.KLOT.WC.Y.0005.000000T0000Z-080211T1000Z/ MCHENRY-LAKE ILLINOIS-KANE-DUPAGE-COOK- INCLUDING THE CITIES OF...WOODSTOCK...WAUKEGAN...AURORA...CHICAGO 1248 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY IN EFFECT UNTIL 4 AM CST MONDAY... ...WIND CHILL WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST MONDAY. THE WIND CHILL WARNING HAS BEEN CANCELLED. STRONG NORTHWEST WINDS AND BITTERLY COLD TEMPERATURES WILL KEEP WIND CHILLS BETWEEN 20 AND 30 BELOW ZERO THROUGH MUCH OF TONIGHT. BY LATE TONIGHT WINDS WILL DIMINISH TO LESS THAN 10 MPH...HOWEVER TEMPERATURES WILL REMAIN BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ ILZ032-033-039-INZ019-102000- /O.CAN.KLOT.WC.Y.0005.000000T0000Z-080210T2300Z/ LIVINGSTON-IROQUOIS-FORD-BENTON- INCLUDING THE CITIES OF...PONTIAC...WATSEKA...PAXTON...FOWLER 1248 PM CST SUN FEB 10 2008 /148 PM EST SUN FEB 10 2008/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS HAVE RISEN ABOVE ADVISORY THRESHOLD AND ARE FORECAST TO REMAIN THERE...HOWEVER IT WILL STILL BE VERY COLD WITH WIND CHILLS 10 TO 20 BELOW ZERO LIKELY THIS AFTERNOON AND TONIGHT. $$ ILZ020>023-INZ001-002-010-011-110300- /O.EXT.KLOT.WC.Y.0005.000000T0000Z-080211T1000Z/ KENDALL-GRUNDY-WILL-KANKAKEE-LAKE INDIANA-PORTER-NEWTON-JASPER- INCLUDING THE CITIES OF...OSWEGO...MORRIS...JOLIET...KANKAKEE... GARY...VALPARAISO...MOROCCO...RENSSELAER 1248 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 4 AM CST MONDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST MONDAY. STRONG NORTHWEST WINDS AND BITTERLY COLD TEMPERATURES WILL KEEP WIND CHILLS BETWEEN 20 AND 25 BELOW ZERO THROUGH MUCH OF TONIGHT. OVERNIGHT THE WINDS WILL DIMINISH TO LESS THAN 10 MPH...HOWEVER TEMPERATURES WILL REMAIN BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ ILZ019-110300- /O.EXT.KLOT.WC.Y.0005.000000T0000Z-080211T0400Z/ LA SALLE- INCLUDING THE CITY OF...OTTAWA 1248 PM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 10 PM CST THIS EVENING. STRONG NORTHWEST WINDS AND BITTERLY COLD TEMPERATURES WILL KEEP WIND CHILLS BETWEEN 20 AND 30 BELOW ZERO THROUGH THIS EVENING. OVERNIGHT THE WINDS WILL DIMINISH TO LESS THAN 10 MPH...HOWEVER TEMPERATURES WILL REMAIN BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ IZZI
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this wind chill warning went out at Feb 9, 4:00 AM CST, 24 minutes earlier.
Area forecast discussion, Feb 9, 4:00 AM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
400 AM CST SAT FEB 9 2008
.DISCUSSION...
303 AM CST
A LOW OVER WISCONSIN WILL CONTINUE TO MOVE EAST INTO NORTHERN LAKE
HURON BY THIS AFTERNOON. ANOTHER LOW OVER NORTHERN MINNESOTA WILL
MOVE INTO ONTARIO. THE TWO LOWS WILL COMBINE IN EASTERN ONTARIO AS
VERY COLD AIR SPREADS INTO MANITOBA AND WESTERN ONTARIO. THIS COLD
AIR WILL MOVE SOUTH INTO NORTHERN ILLINOIS BY SUNDAY NIGHT. THE
ISENTROPIC CROSS SECTIONS OF THE GFS AND WRF MODELS SHOW THE DEPTH
OF THIS VERY COLD AIR AND THE LARGE STABILITY ABOVE 850 MB. WE
EXPECT VERY LOW TEMPERATURES AND BRISK WIND. THERE ARE LARGE
PRESSURE RISES IN NORTH DAKOTA AT 09 UTC. WITH THIS IN MIND WILL
ISSUE A WIND CHILL WARNING FOR THE NORTHERN HALF OF OUR FORECAST
AREA OF NORTH CENTRAL ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST
INDIANA UNTIL 00 UTC MONDAY. A WIND CHILL ADVISORY WILL BE ISSUED
FOR SOUTHERN HALF OF OUR FORECAST AREA. THE LOCAL WRF SHOWS A LOT
OF 500 MB VORTICITY WITH THIS COLD AIR. WITH THE POSITIVE VORTICITY
ADVECTION EXPECTED WE WILL KEEP A CHANCE OF LIGHT SNOW THE
FORECAST THROUGH THIS AFTERNOON AND EVENING.
THIS COLD PERIOD WILL LAST THROUGH MONDAY AFTERNOON. A LARGE HIGH
WILL MOVE OVER THE REGION AND BY THEN A SOUTH WIND WILL PREVAIL. A
LOW WILL MOVE INTO SOUTHERN ILLINOIS AND THEN TO EASTERN OHIO
BY TUESDAY AFTERNOON. WITH THE SUPPORT OF A 500 MB TROUGH THERE
WILL BE A CHANCE OF SNOW
&&
.AVIATION...
1046 PM CST
FOR THE 0600 UTC TAFS...WITH MIX OF RAIN AND SNOW CURRENTLY MOVING
OFF TO THE EAST OF THE TAF SITES...FOCUS WILL SHIFT TO THE NEXT
APPROACHING SYSTEM SATURDAY EVENING. BUT IN THE MEANTIME...THERE
WILL BE A BRIEF LULL BEHIND THE PRECIP AS VIS AND CEILINGS CLIMB
TO VFR THROUGH 9Z. MVFR CEILINGS CURRENTLY ACROSS NORTHERN IOWA
WILL THEN MOVE IN ACROSS THE REGION THROUGH THE MORNING SATURDAY
AND LINGER UP UNTIL THE NEXT SYSTEM. BEST CHANCE FOR ANY SNOW WILL
BE FROM AROUND 00Z TO 03Z AS A COLD FRONT DROPS DOWN ACROSS THE
REGION. THE SNOW IS EXPECTED TO BE ON THE LIGHT SIDE AND QUICK
LIVED. AFTER THE FRONT MOVES THROUGH...WINDS WILL REALLY PICK UP
OUT OF THE NORTHWEST WITH SUSTAINED WINDS OF 20KTS AND GUSTS UP
AROUND 35KTS. HOWEVER...VIS AND CEILINGS SHOULD IMPROVE BEHIND
THIS FRONT TO VFR CONDITIONS.
HALBACH
&&
.MARINE...
224 PM CST
WEAK SFC LOW OVER IOWA MOVES NORTHEAST ACROSS LAKE MI TONIGHT AND
THEN MERGES WITH A STRONG LOW OVER THE UPPER LAKES SATURDAY
AFTERNOON. THIS COMBINED LOW PRESSURE CONTINUES TO DEEPEN SATURDAY
NIGHT AS IT MOVES ACROSS WESTERN QUEBEC. MEANWHILE... STRONG LOW
PRESSURE MOVES ACROSS THE NORTHERN AND CENTRAL PLAINS SATURDAY
NIGHT INTO SUNDAY. THE GRADIENT BETWEEN THESE TWO FEATURES
TIGHTENS SIGNIFICANTLY SATURDAY EVENING. IN ADDITION... BITTERLY
COLD AIR SPREADS ACROSS THE REGION. GALE FORCE WINDS ARE CERTAIN
WITH FREQUENT STORM FORCE GUSTS LIKELY. ONSET OF STORM FORCE WINDS
APPEARS TO BE BETWEEN 21Z AND 01Z ACROSS THE SOUTHERN END OF LAKE
MICHIGAN. GIVEN THE CONSISTENCY OF THE MODELS HAVE GONE AHEAD AND
ISSUED A STORM WARNING FOR THE OPEN WATERS OF SOUTHERN LAKE
MICHIGAN...A GALE WARNING FOR THE NORTH HALF AND THE NEARSHORE AND
A HEAVY FREEZING SPRAY WARNING FOR THE OPEN WATERS. CLEARING SKIES
ALLOWING TO SEE THE LAKE SURFACE ON THE SOUTH END ON THE VISIBLE
SATELLITE IMAGES WHICH SHOW THE INDIANA NEARSHORE WITH QUITE A BIT
OF OPEN WATER. WILL THUS INCLUDE THOSE ZONES IN THE HEAVY FREEZING
SPRAY WARNING AND ALSO PUT WAVES BACK IN THE FORECAST. WINDS WILL
SLOWLY DIMINISH SUNDAY MORNING AND DEEPENING ON HOW FAST WINDS
DIMINISH...MAY NEED TO DROP THE STORM WARNING AND GO WITH A GALE
ON THE BACK SIDE. CMS
TRS
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...WIND CHILL WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
ILZ003>006-008-010>012.
IN...NONE.
LM...HEAVY FREEZING SPRAY WARNING FROM 6 PM THIS EVENING TO 12 PM CST
SUNDAY FOR LMZ744-745-777-779.
STORM WARNING FROM 3 PM THIS AFTERNOON TO 12 PM CST SUNDAY FOR
LMZ777-779.
GALE WARNING FROM 3 PM THIS AFTERNOON TO 12 PM CST SUNDAY FOR
LMZ740>745.
&&
WFO LOTHazardous weather outlook, Feb 8, 3:45 PM CST, 12 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 345 PM CST FRI FEB 8 2008 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 092145- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 345 PM CST FRI FEB 8 2008 /445 PM EST FRI FEB 8 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. SNOW WILL DEVELOP THIS EVENING WITH ONE TO LOCALLY THREE INCHES LIKELY BY THE TIME THE SNOW ENDS SHORTLY AFTER MIDNIGHT. FLOODING WILL CONTINUE THROUGH TONIGHT ON PORTIONS OF THE IROQUOIS...KANKAKEE...ILLINOIS AND VERMILION RIVERS. IN ADDITION...SOME SMALLER STREAMS AND CREEKS THAT RUN INTO THESE RIVERS WILL REMAIN SWOLLEN AND OUT OF THEIR BANKS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. LIGHT SNOW IS LIKELY SATURDAY AFTERNOON WITH ACCUMULATIONS OF UP TO AN INCH POSSIBLE BY EVENING. BITTERLY COLD TEMPERATURES ARE EXPECTED SATURDAY NIGHT INTO SUNDAY MORNING. NORTHWEST WINDS GUSTING AT TIMES TO 40 MPH WILL SEND WIND CHILLS PLUMMETING TO 20 TO 35 DEGREES BELOW ZERO. THE STRONG WINDS COULD ALSO LEAD TO SOME BLOWING SNOW IN OPEN AREAS. WIND CHILLS WILL REMAIN BELOW ZERO THROUGH SUNDAY NIGHT. FLOODING WILL CONTINUE ALONG PORTIONS OF THE IROQUOIS...KANKAKEE... ILLINOIS AND VERMILION RIVERS THROUGH THE WEEKEND. ANOTHER WINTER STORMS WILL AFFECT THE AREA MONDAY AFTERNOON THROUGH TUESDAY. IN ADDITION TO THE THREAT OF ACCUMULATING SNOWFALL...SOME AREAS WILL ALSO HAVE THE POTENTIAL FOR FREEZING RAIN OR SLEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-092145- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 345 PM CST FRI FEB 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALE FORCE WINDS ARE LIKELY LATE SATURDAY AFTERNOON THROUGH SUNDAY MORNING. THE STRONG WINDS AND BITTERLY COLD TEMPERATURES WILL RESULT IN HEAVY FREEZING SPRAY IN ICE FREE AREAS. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-092145- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 345 PM CST FRI FEB 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STORM FORCE WINDS ARE LIKELY SATURDAY NIGHT OVER SOUTHERN PORTIONS OF LAKE MICHIGAN. GALE FORCE WINDS ARE LIKELY SATURDAY AFTERNOON THROUGH SUNDAY OVER MUCH OF LAKE MICHIGAN. THE STRONG WINDS AND BITTERLY COLD TEMPERATURES WILL RESULT IN HEAVY FREEZING SPRAY SATURDAY NIGHT INTO SUNDAY. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO IZZI
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 7:51 PM CST | River Flood Advisory | LOT | Grundy, Will | 15 hr |
| Feb 9, 4:24 AM CST | Wind Chill Advisory | LOT | Boone, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more | 44 hr |
| Feb 9, 10:33 AM CST | River Flood Warning | LOT | Grundy, Will | 34 hr |
| Feb 9, 11:24 AM CST | River Flood Advisory | LOT | Grundy | 58 hr |
Nearby
Wind Chill Warnings in Illinois, 2008Every wind chill warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.